MathSciNet Relay Station
MathSciNet bibliographic data
MR1072344 22E15 (20G05 22E47)
Lee, Dong Hoon; Wu, Ta Sun Rationality of representations of linear Lie groups. Proc. Amer. Math. Soc. 114 (1992), no. 3, 847–855.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement